MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(510k): this report is for an unknown implant.Part and lot number are unknown.Without the specific part number; the udi number, 510-k number and manufacturing site name are unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the clinical research team that the physician provided results for a list of patients using 4.5 healix advance peek 3sut w/oc device.The surgery related complications for patients with mcl injury include pain (20%), infection (0), anchor loosening (0), anchor breakage (0), suture breakage (0), post-op mcl rupture (0), post-op knee stiffness (16%), reoperation (0),vessel injury (0), nerve injury (4%).The surgery related complications for patients with lateral stabilization injury include pain (33.33%), infection (0), anchor loosening (0), anchor breakage (0), suture breakage (0), post-op lateral ligament rupture (0), post-op ankle stiffness (33.33%), reoperation (0),vessel injury (0), nerve injury (0).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, the availability of the device unknown, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4.5 HEALIX ADVANCE PEEK 3SUT W/OC
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11454348
Report Number1221934-2021-00798
Device Sequence Number11561152
Product Code HWC
UDI-Device Identifier10886705021406
UDI-Public10886705021406
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222304
Device Catalogue Number222304
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;